Journal article icon

Journal article

On the existence of an invariant measure for isotropic diffusions in random environment

Abstract:
The results of this paper build upon those first obtained by Sznitman and Zeitouni (Invent Math 164(3), 455–567, 2006). We establish, for spacial dimensions d≥3 , the existence of a unique invariant measure for isotropic diffusions in random environment on Rd which are small perturbations of Brownian motion. Furthermore, we establish a general homogenization result for initial data which are locally measurable with respect to the coefficients.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Publisher copy:
10.1007/s00440-016-0714-4

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Department:
Unknown
Role:
Author
Publisher:
Springer Verlag
Journal:
Probability Theory and Related Fields More from this journal
Volume:
168
Issue:
1-2
Pages:
409–453
Publication date:
2016-05-02
Acceptance date:
2016-04-18
DOI:
EISSN:
1432-2064
ISSN:
0178-8051
Keywords:
Pubs id:
pubs:926161
UUID:
uuid:69449919-2ea5-4ec6-9db7-cfc65433974d
Local pid:
pubs:926161
Source identifiers:
926161
Deposit date:
2018-10-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP